Strong summability of Ciesielski–Fourier series

Tom 161 / 2004

Ferenc Weisz Studia Mathematica 161 (2004), 269-302 MSC: Primary 41A15, 40F05, 42A24; Secondary 42C10, 42B08. DOI: 10.4064/sm161-3-4

Streszczenie

A strong summability result is proved for the Ciesielski–Fourier series of integrable functions. It is also shown that the strong maximal operator is of weak type $(1,1)$.

Autorzy

  • Ferenc WeiszDepartment of Numerical Analysis
    Eötvös L. University
    Pázmány P. sétány 1 / C
    H-1117 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek